# SDR IPXA3M80239

- Difficulty date: August 26, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1, LOW LEVEL 1, ALERT OIL TESTING EMERGENCY LIGHTS ON PREFLIGHT.  R & R POWER SUPPLY, RECHARGEABLE BATTERY, EMERGENCY LIGHT UNIT IAW MM 33-57-01. OPS CHECKED NORMAL IAW MM 33-51-01/33-50-00.
